# SDR ABXA040112

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 51,351 hours, 46,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX
- Part serial: 8155
- Condition: Malfunctioned
- Location: Nlg
- Part time: 189 hours, 163 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR HANDLE SELECTED DOWN, NOSE GEAR LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR WITH SAME RESULT.  CHECKED GEAR DOWN VISUAL (PEEP HOLE) AND NOSE LIGHT ILLUMINATED AT 500 FT AGL ON FINAL.  FOUND WIRING HARNESS KINKED BEHIND DOWNLOCK SWITCH CANNON PLUG.  RE-ROUTED HARNESS TO PROVIDE CLEARANCE.  NO DEFECTS ON WIRES OR PLUG.  REPLACED DOWNLOCK SWITCH AS PRECAUTION.
